Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: VILEX, LLC DYNEX; DYNEX SPEED STRUT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
VILEX, LLC DYNEX; DYNEX SPEED STRUT
Model Number
DF-AS191-303
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reported dynex speed strut failure.Distal ends sheared off when engaged with the round portion of the strut.
New Search
Submit an Adverse Event Report
Brand Name
DYNEX
Common Device Name
DYNEX SPEED STRUT
Manufacturer
(Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
8005215002
MDR Report Key
24306390
Report Number
1051526-2026-00001
Device Sequence Number
5314777
Product Code
KTT
UDI-Device Identifier
00841731129857
UDI-Public
00841731129857
Combination Product (Y/N)
N
Initial Reporter State
CO
Initial Reporter Country
US
PMA/510(K) Number
K202054
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Other
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
02/10/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
DF-AS191-303
Device Catalogue Number
DF-AS191-303
Device Lot Number
14904
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
01/28/2026
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
01/14/2026
Initial Report FDA Received Date
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown